# SDR FDEA201105041749

- Difficulty date: May 4, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N419FE
- Make and model: Airbus A310-222
- Aircraft serial: 345
- Aircraft time: 43,487 hours, 21,030 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Priority Valve
- Part number: 459901
- Part serial: 33
- Condition: Cracked
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

YELLOW HYDRAULIC SYSTEM RSVR LO LEVEL.  FOUND PRIORITY VALVE 27-3148 BROKEN.  REPLACED PRIORITY VALVE 273179 IAW AMM 27-44-16-04.  SYSTEM OP CHECKED NORMAL.  SERVICED YELLOW SYSTEM HYDRAULICS IAW AMM 12-12-29-00-0.
